# SDR AALA200802116

- Difficulty date: August 16, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N440AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49459
- Aircraft time: 62,272 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 301840103
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT T720/16AUG DFW TO LGA.  CREW REPORTED AFT CARGO FIRE LIGHT ON ANNUNCIATOR.  MASTER WARNING ON 1 TO 2 SECONDS THEN EXTINGUISHED.  LANDED STL AS PRECAUTIONARY WITHOUT INCIDENT.  REPLACED CARGO FIRE MX UNIT AND AFT CARGO SMOKE DETECTORS.  SYSTEM GROUND CHECKED NORMAL OPS.
